# SDR DL72L010836

- Difficulty date: May 23, 2001
- Submitted: June 5, 2001
- Operation: Air carrier
- Aircraft: N504DA
- Make and model: Boeing 727232
- Aircraft serial: 21306
- Aircraft time: 76,570 hours, 51,138 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 651751738
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION OF THE RT TORQUE BOX STRUCTURE OF VENTRAL STAIRWAY OPENING REVEALED A 3 INCH CRACK IN THE UPPER HORIZONTAL BEAM AT FS 1263.  THE CRACKED PART WAS REMOVED AND A NEW PART INSTALLED PER ER/A 380894-14AD.  THE CRACK IS TYPICAL OF BAC S/B 727-53-0129.
